JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SINGULARITY ORDER OF THE RIESZ-NÁGY-TAKÁCS FUNCTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SINGULARITY ORDER OF THE RIESZ-NÁGY-TAKÁCS FUNCTION
Baek, In-Soo;
  PDF(new window)
 Abstract
We give the characterization of Hlder differentiability points and non-differentiability points of the Riesz-Ngy-Takcs (RNT) singular function satisfying . It generalizes recent multifractal and metric number theoretical results associated with the RNT function. Besides, we classify the singular functions using the singularity order deduced from the Hlder derivative giving the information that a strictly increasing smooth function having a positive derivative Lebesgue almost everywhere has the singularity order 1 and the RNT function has the singularity order .
 Keywords
Hausdorff dimension;packing dimension;distribution set;local dimension set;singular function;metric number theory;Hlder derivative;
 Language
English
 Cited by
 References
1.
I. S. Baek, Relation between spectral classes of a self-similar Cantor set, J. Math. Anal. Appl. 292 (2004), no. 1, 294-302. crossref(new window)

2.
I. S. Baek, Dimensions of distribution sets in the unit interval, Commun. Korean Math. Soc. 22 (2007), no. 4, 547-552. crossref(new window)

3.
I. S. Baek, Multifractal spectrum in a self-similar attractor in the unit interval, Commun. Korean Math. Soc. 23 (2008), no. 4, 549-554. crossref(new window)

4.
I. S. Baek, Derivative of the Riesz-Nagy-Takacs function, Bull. Korean Math. Soc. 48 (2011), no. 2, 261-275. crossref(new window)

5.
I. S. Baek, L. Olsen, and N. Snigireva, Divergence points of self-similar measures and packing dimension, Adv. Math. 214 (2007), no. 1, 267-287. crossref(new window)

6.
P. Billingsley, Probability and Measure, John Wiley and Sons, 1995.

7.
C. D. Cutler, A note on equivalent interval covering systems for Hausdorff dimension on ${\mathbb{R}}$, Intern. J. Math. Math. Sci. 11 (1988), no. 4, 643-649. crossref(new window)

8.
R. Darst, The Hausdorff dimension of the non-differentiability set of the Cantor function is $(\frac{ln\;2}{ln\;3})^2$, Proc. Amer. Math. Soc. 119 (1993), no. 1, 105-108.

9.
R. Darst, Hausdorff dimension of sets of non-differentiability points of Cantor functions, Math. Proc. Cambridge Philos. Soc. 117 (1995), no. 1, 185-191. crossref(new window)

10.
J. Eidswick, A characterization of the non-differentiability set of the Cantor function, Proc. Amer. Math. Soc. 42 (1974), 214-217. crossref(new window)

11.
K. J. Falconer, Techniques in Fractal Geometry, John Wiley and Sons, 1997.

12.
M. Kessebohmer and B. O. Stratmann, Holder-differentiability of Gibbs distribution functions, Math. Proc. Cambridge Philos. Soc. 147 (2009), no. 2, 489-503. crossref(new window)

13.
H. H. Lee and I. S. Baek, A note on equivalent interval covering systems for packing dimension of ${\mathbb{R}}$, J. Korean Math. Soc. 28 (1991), no. 2, 195-205.

14.
L. Olsen, Extremely non-normal numbers, Math. Proc. Cambridge Philos. Soc. 137 (2004), no. 1, 43-53. crossref(new window)

15.
L. Olsen and S. Winter, Normal and non-normal points of self-similar sets and divergence points of self-similar measures, J. London Math. Soc. (2) 67 (2003), no. 1, 103-122. crossref(new window)

16.
J. Paradis, P. Viader, and L. Bibiloni, The derivative of Minkowski's ?(x) function, J. Math. Anal. Appl. 253 (2001), no. 1, 107-125. crossref(new window)

17.
J. Paradis, P. Viader, and L. Bibiloni, Riesz-Nagy singular functions revisited, J. Math. Anal. Appl. 329 (2007), no. 1, 592-602. crossref(new window)

18.
H. L. Royden, Real Analysis, Macmillan Publishing Company, 1988.